Medication changed again

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 3/19/2016 8:52 PM (GMT -7)   
Well, now I'm on 850 mg twice a day of metformin and 2 mg of glimepiride once a day.
I was in the kitchen cooking when I felt weak, nauseated, and shaky all of a sudden. I sat down and took my blood sugar....93! shocked

I know that's normal before a meal but I've never been that low before. I guess I need to watch my symptoms closer incase it goes lower.
Joy
Lupus, RA, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Depression, Allergies, diabetes, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))

Lanie G
Forum Moderator


Date Joined Nov 2006
Total Posts : 6079
   Posted 3/20/2016 6:32 AM (GMT -7)   
Yes, that's normal. Bodies may get used to high blood sugar and when the blood sugar goes down to normal levels, we can actually feel strange as if it's too low. You will get used to normal levels as long as your blood sugar stays at normal levels - and hopefully it does!

I'm glad that you're getting good results from the meds! yeah
Lanie

diabetes moderator
diabetes type 2 controlled by diet and exercise and
metformin
very low carb way of eating
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, January 19, 2018 4:31 PM (GMT -7)
There are a total of 2,919,020 posts in 320,294 threads.
View Active Threads


Who's Online
This forum has 159357 registered members. Please welcome our newest member, Salmonie.
463 Guest(s), 11 Registered Member(s) are currently online.  Details
clo2014, wallc77, doors12, Pratoman, NiceCupOfTea, Tivs1992, dar2017, Saipan Paradise, LurkerNJ, mareish, WifeofPie